# SDR 97FDEA00907

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48312
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 806125
- Condition: Failed
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

97-0260 - ON T/O CTR AND RT GEAR RED LIGHTS WERE SLOW TO EXTINGUISH, LEFT GEAR LIGHT WENT FROM EXTINQUISHED TO RED RECYCLE GEAR AND ALL LIGHTS EXTINGUISHED.  ON LANDING, ALL GEAR LIGHTS AND WARNING HORNS INDICATED UNSAFE, RECYCLED GEAR AND INITIALLY LEFT AND RIGHT MAIN LDG SHOWED DOWN AND LOCKED LANDING WAS UNEVENTFUL.  A/C ON JACK FOR INTERNAL LEAKAGE CHECKED ON BOTH UP AND DOWN NIL LEAKAGE FOUND, FREE FALL OK.  REPLACED PROX SWITCH CONTROL UNIT LANDING GEAR OPERATION CHECKED PER M/M 32-30-00-5 ALL, SATISFIED.
